What could this be?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RoseAnnette
Regular Member


Date Joined Mar 2010
Total Posts : 69
   Posted 4/14/2010 1:37 PM (GMT -7)   
Hi everyone. I have had these symtoms for a couple years now. Here they are: Aches and pains in bones, some tingling/numb feeling in left hand every once in a while, when getting up from bed in the middle of the night and lay back down I get intense itching in my feet (Only at if I get up in the middle of the night).. What could this be? The aches and pains in my bones are in my knees, hips, back and shoulders. Sometimes in my hands as well, although hardly ever.
RoseAnnette
 
**Keep Moving Forward**
 
~Asacol 400mg 2 pills 3x's a day
~1 Vitamin B12 a day
~Awaiting biopsy and bloodwork results.


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 4/14/2010 3:03 PM (GMT -7)   
Hi Roe Annette,

Being that the pain is in your joints and feels like it is in the bones, it sounds like arthritis. though with fibromyalgia muscle pain, it can often feel like it is in the joints.

Take a glimpse at the thread fibro101. It is the second thread on the forum. It has a list of different fibromyalgia symptoms. You could compare them to how you feel and see what you think.

I hope that you start to feel better soon.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:10 AM (GMT -7)
There are a total of 2,734,553 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
193 Guest(s), 1 Registered Member(s) are currently online.  Details
rollout


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer